Get E-Book on COVID-19

Q. I believe my yellow color skin pigmentation is from eating excess fennel seeds. What to do?

Answered by
Dr. Alka
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 15, 2018

Hi doctor,

A few months ago, I ate lots of fennel seed. Due to which my skin becomes yellow and show extreme pigmentation of yellow color in sunlight.Please suggest me the treatment. Thanks.

Dr. Alka

Ayurveda Specialist
#

Hello,

Welcome to icliniq.com.

I just read your query. As you have mentioned that you ate a lot of fennel seeds a few months ago, then if it had any side effects, it should be at that time not after so many months.

The yellow colored pigmentation you are currently talking about may be due low hemoglobin or jaundice. For that, you need to get your blood tests done.

For hemoglobin, you can check your Hb, and for jaundice, you can go for a serum bilirubin test. But I advice you to visit a nearby general physician as he will do the clinical examination.

In clinical examination, he would check you and will tell you whether you need these test or not, or maybe there is some other reason behind yellow pigmentation. So, visit a doctor at least once so that a clinical examination is performed and you will come to know about the proper cause.

Once the cause is known, it would be easier for you to take treatment rather than receiving a generalized treatment. Thank you.


Regarding follow up:

After two weeks.


Was this answer helpful?

 | 

Related Questions:
How can jaundice be treated in a 4-year-old?
What could the lesions on the back of a 65-year-old man be?
Will eating raw rice result in low hemoglobin?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


My brother gets jaundice every 3 to 4 months. Why?

Query: Hello doctor, My brother has jaundice, which comes after every three to four months. He feels very low and lazy, and his body becomes yellow. He also has a fever. We do not know why he gets sick every three months. The doctors say that the number of cells in his body that are getting destroyed are...  Read Full »

Can cafe-au-lait spots cause neurofibromatosis?

Query: Hi doctor, I have noticed three to five cafe-au-lait spots in my body in which three of them are confirmed, the other two were light and was not examined by my dermatologist. I do not have enough spots to be diagnosed with neurofibromatosis 1, but I was scared that I could be affected with neurofib...  Read Full »

How to evaluate the reason for low hemoglobin?

Query: Hi doctor, My mother is 76 years old. She is diabetic and on medication for around 15 years. She is suffering from typhoid fever. Her hemoglobin level is low at 6. She is also very weak to walk on her own for the past few days. Kindly suggest some advice.  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.